# SDR DALA2022050203064

- Difficulty date: April 30, 2022
- Submitted: May 2, 2022
- Operation: Air carrier
- Aircraft: N323US
- Make and model: Airbus A320-211
- Aircraft serial: 272
- Aircraft time: 85,914 hours, 39,290 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Support
- Condition: Bent
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3223 BENT FLOOR STRUCTURE LOCATED BETWEEN FR30 AND STR43L TO STR 43R IN FWD CARGO COMPARTMENT. CORRECTIVE ACTION: REPLACED FLOOR POST STRUCTURE PER A320 SRM 51-42-11 AND 51-72-11. (2217572)
